Discussions that mention prozac

Depression board


I don't know this AD but this is a very common side effect of SSRI AD's. Have a talk with your doc. They might be able to combine with another med to relieve this, or you can try another one altogether. Doctors aren't aware of all of the side effects if they are prescribing a relatively new medication or if they haven't had alot of patients on a certain med. When I started on Prozac years ago, I was unable to achieve orgasm - I went to my doc and we looked the med up in the pill bible, which listed this side effect as affecting only 2% of men, but a couple of years later this was revised to include 30% of men and women. I also experienced high blood pressure on Welbutrin and was told in no uncertain terms by the head psychiatrist of a large hospital that there was no way the Wellbutrin was causing this - I now see that the ads for Welbutrin include a warning re: hypertension. Anyways . . .

Sorry, sort of started rambling on there. Talk to your doctor and I'm sure it'll get sorted out.

Take care, Moomoo.